Solution to the Reich–Walczak conformity problem according to Belynsky–Lavrentyev

Authors

  • V. I. Ryazanov Ин-т прикл. математики и механики АН Украины, Донецк

Keywords:

-

Abstract

A positive answer is given to the Reich–Walczak problem relative to conformality in the Belinskii–Lavrent'ev sense of quasiconformal mappings at a point in the case of an arbitrary modulus of the complex characteristic and under an appropriate selection of its argument.

References

Lehto О., Virtanen К. Quassikonforme Abbildungen– Berlin eel.: Springer, 1965.– 269 P.

Белинский П. П. Общие свойства квазиконформных отображений.– Новосибирск: Наука, 1974.– 98 с.

Боярский Б. В. Обобщенные решения системы дифференциальных уравнений первого порядка эллиптического типа с разрывными коэффициентами//Мат. сб.–1957 – 43, №4.–С.451–503.

Strebel К. Ein konvergenzsatz fiir Folgen quasiconformer Abbildungen// Comment. Math. helv.–1969.– 44, №4.– S. 469–475.

Teichmuller О. Untersuchungen uber konforme und quasiconlorme Abbildungen// Deutsche Math. –1938.–3.– P. 621–673.

Wittich H. Zum Beweis eines Satzes uber quasiconlorme Abbildungcn//Math.Z.–1948. – 51.–P.278–288.

Reich E., Walczak H. On the behaviour of quasiconformal mappings at the point// Trans. Amer. Math. Soc– 1965.– 117, №5.– P. 338–351.

Ryazanov V. I. Some quations of convergence and compactness for quasiconformal mappings// Amer. Math. Soc. Transl.– 1986.– 131, №2.– P. 7–19.

Ryazanov V. I. On necessary and sufficient condition for convergence of complex dilatations// Pliska: Stud. math. bulg.– 1989.– 10.– P. 39–44.

Рязянов В. И. Некоторые вопросы сходимости и компактности для квазиконформных отображений//Теория отображений и приближение функций.– Киев: Наук. думка, 1983.–С. 50–62.

Рязянов В. И. О сходимости характеристик квазиконформных отображений // Укр. мат. журн.– 1986.– 38, №2.– С. 200–204.

Рязянов В. И О компактификации классов с интеї ральными ограничениями па характеристики Лаврентьева//Сиб. мат. журн.– 1992.– 33. №1.–С. 87–104.

Рязянов В. И. Критерий дифференцируемости по Белинскому и его следствия // Укр. мат. журн.– 1992.– 44, №2.– С. 295–300.

Downloads

Published

01.10.1992

Issue

Section

Research articles

How to Cite

Ryazanov, V. I. “Solution to the Reich–Walczak Conformity Problem According to Belynsky–Lavrentyev ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 10, Oct. 1992, pp. 1406-11, https://umj.imath.kiev.ua/index.php/umj/article/view/8239.